Alert archive / Florida / Flash Flood Warnings in 2004
Flash Flood Warning 1, NWS Jacksonville, FL
NWS Jacksonville, FL issued this flash flood warning at Jun 13, 2004, 8:35 PM EDT for Bradford County, Marion County, Florida. It was in force for 113 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2004, 8:35 PM EDT (00:35 UTC)
- Expired
- Oct 5, 2004, 2:15 AM EDT
- In force
- 113 days
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
Counties Bradford County, FL, Marion County, FL
The radar
The Jacksonville radar (KJAX), 137 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 0.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 423 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1083 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KJAX 140040
FFWJAX
FLC083-140330-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
835 PM EDT SUN JUN 13 2004
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN MARION COUNTY IN NORTHERN FLORIDA
* UNTIL 1130 PM EDT
* AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THE NORTHERN HALF OF THE OCALA NATIONAL FOREST TO
EAST OCALA AND BELLEVIEW. RADAR ESTIMATES RAINFALL TOTAL OF AS MUCH AS
5 INCHES HAVE OCCURRED BETWEEN EUREKA AND SALT SPRINGS. ADDITIONAL
RAINFALL AMOUNTS OF 2 INCHES ARE POSSIBLE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE
THE DANGERS OF ROAD AND STREAM FLOODING. DRIVE VERY CAUTIOUSLY AND
DO NOT CROSS FLOODED ROADS. VEHICLES CAUGHT IN RISING WATER SHOULD
BE ABANDONED QUICKLY.
IT IS IMPORTANT TO KNOW WHERE YOU ARE RELATIVE TO STREAMS. RIVERS OR
CREEKS WHICH CAN BECOME KILLERS IN HEAVY RAINS. CAMPERS SHOULD AVOID
CAMPING ALONG STREAMS OR CREEKS DURING HEAVY RAINFALL.
REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.
LAT...LON 2925 8205 2897 8224 2898 8209 2921 8166
2932 8169 2946 8182 2953 8194 2945 8212
$$
CARROLL1 follow-up statement
000 WGUS52 KJAX 050017 FFWJAX FLC007-050615- /X.NEW.KJAX.FF.W.0001.041005T0015Z-041005T0615Z/ /1.DM.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 815 PM EDT MON OCT 4 2004 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * FLASH FLOOD WARNING FOR A LEVEE FAILURE IN... NORTHEASTERN BRADFORD COUNTY IN NORTHERN FLORIDA * UNTIL 215 AM EDT * AT 809 PM EDT...REPORTS FROM THE PUBLIC AND THE BRADFORD COUNTY SHERIFF INDICATED THAT FLOODING IS OCCURRING IN THE LAWTEY AREA NEAR COUNTY ROAD 225 WEST. WHILE THE CAUSE OF THE FLOODING IS NOT YET KNOWN...IT IS POSSIBLE THAT A LEVEE ON A RETENTION POND HAS FAILED CAUSING FLASH FLOODING OF IMMEDIATELY SURROUNDING AREAS. * AFFECTED LOCATIONS INCLUDE LAWTEY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING IN THE AFFECTED AREA SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. TURN AROUND...DONT DROWN. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. IT ONLY TAKES A FOOT OR TWO OF FLOWING WATER TO SWEEP MOST CARS AWAY. REMEMBER...MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. LAT...LON 3000 8225 2998 8205 3013 8207 3013 8213 $$ CAMP
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 2:30 PM EDT, 6 hours 5 minutes earlier.
Area forecast discussion, Jun 13, 2:30 PM EDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT SUN JUN 13 2004 .SHORT TERM...VERY MOIST AND UNSTABLE ACROSS THE AREA ONCE AGAIN THIS AFTERNOON. DEWPOINT AT KJAX HAS BEEN HOVERING IN THE UPPER 70S WITH TEMPS IN THE LOW 90S. DESPITE INSTABILITY AND AVAILABLE MOISTURE...HIGH PRESSURE ALOFT IS SUPPRESSING ANY THUNDERSTORM DEVELOPMENT SO FAR THIS AFTERNOON. TO THE NORTH...ORGANIZED OUTFLOW BOUNDARY IS MOVING SOUTH AND SHOULD BE CROSSING THE ALTAMAHA RIVER SHORTLY. EXPECT THUNDERSTORM ACTIVITY TO BE FOCUSED ON THIS BOUNDARY WITH ISOLATED TO SCATTERED ACTIVITY ELSEWHERE THIS EVENING. COULD SEE SOME ACTIVITY OVERNIGHT ONCE AGAIN SO WILL LEAVE POPS IN. FORECAST FOR NEXT TWO DAYS DEPENDS ALOT ON EVOLUTION OF TROPICAL DISTURBANCE IN THE CENTRAL AND WESTERN GULF. IT CURRENTLY APPEARS THAT THE SURFACE LOW...IF ANY...IS LOCATED ON THE WESTERN EDGE OF THE MOISTURE. HOWEVER...A SIGNIFICANT SLUG OF MOISTURE AND MID LEVEL VORTICITY IS LOCATED FURTHER EAST AND TRACKING NORTH TOWARDS THE FLORIDA PANHANDLE. GFS LIKELY OVERPLAYS THE DEVELOPMENT OF THE LATTER AREA...BUT DO EXPECT THE MOISTURE TO SURGE INTO THE PANHANDLE ON MONDAY. WITH THIS IN MIND...WILL GO WITH HIGHEST POPS ON MONDAY OVER THE WESTERN ZONES. MOS POPS HAVE SEEMED OVERDONE LAST SEVERAL DAYS SO HAVE UNDERCUT THEM FAIRLY SIGNIFICANTLY FOR THE NEXT TWO DAYS...ESPECIALLY CONSIDERING HIGH PRESSURE ALOFT IS NOT EXPECTED TO MOVE MUCH KEEPING SUBSIDENCE IN PLACE... ESPECIALLY OVER THE EASTERN HALF OF THE CWA. .LONG TERM...WITH UPPER RIDGE HOLD IN PLACE...LIGHT WINDS...AND A MOIST ATMOSPHERE...EXPECT SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH THE REMAINDER OF THE FORECAST. AS IN THE SHORT TERM...HAVE UNDERCUT MOS POPS. && .MARINE...FRONTAL BOUNDARY EXTENDS JUST NORTH OF THE ALTAMAHA RIVER AND WILL CONTINUE TO SHIFT NORTH WHILE WEAKENING...WITH HIGH PRESSURE RIDGING SOUTH OVER THE WESTERN ATLANTIC. REGIONAL OBS SHOW SOUTHEAST FLOW OF 10 TO 15 KNOTS WITH SEAS 3 FT OR LESS. SOUTHERLY FLOW TO CONTINUE THROUGH TUESDAY...WITH A WESTERLY FLOW ESTABLISHING BY MID- WEEK AS SURFACE HIGH SHIFTS OVER BERMUDA...RIDGING WEST OVER THE FLORIDA PENINSULA. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 90 73 90 / 40 60 30 50 SSI 75 85 74 85 / 30 30 20 40 JAX 74 89 73 89 / 30 40 20 40 SGJ 75 85 74 85 / 30 30 20 40 GNV 73 92 73 91 / 30 60 30 40 OCF 73 92 73 91 / 30 60 30 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. && CAMP/ZAPPE
Hazardous weather outlook, Jun 13, 12:00 PM EDT, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1200 PM EDT SUN JUN 13 2004 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-141000- ALACHUA FL-APPLING GA-ATKINSON GA-BACON GA-BAKER FL-BRADFORD FL- BRANTLEY GA-CHARLTON GA-CLAY FL-CLINCH GA-COASTAL CAMDEN GA- COASTAL GLYNN GA-COFFEE GA-COLUMBIA FL-DUVAL FL-ECHOLS GA-FLAGLER FL- GILCHRIST FL-HAMILTON FL-INLAND CAMDEN GA-INLAND GLYNN GA- JEFF DAVIS GA-MARION FL-NASSAU FL-PIERCE GA-PUTNAM FL-ST. JOHNS FL- SUWANNEE FL-UNION FL-WARE GA-WAYNE GA- 1200 PM EDT SUN JUN 13 2004 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND EVENING... A WEAK FRONT OVER SOUTHEAST GEORGIA IN COMBINATION WITH HIGH ATMOSPHERIC MOISTURE AND INSTABILITY WILL LEAD TO THUNDERSTORM DEVELOPMENT THIS AFTERNOON ACROSS THE AREA. THE HIGHEST CHANCES OF THUNDERSTORMS WILL BE LOCATED ACROSS INTERIOR AREAS FROM ABOUT LAKE CITY TO ALMA. STORM MOTION WILL BE TOWARD THE NORTH TO NORTHEAST AT 5 TO 10 MPH. THE MAIN CONCERN WITH ANY STRONG THUNDERSTORMS WILL BE DANGEROUS CLOUD TO GROUND LIGHTNING...LOCALLY HEAVY RAINFALL...AND WIND GUSTS OF 40 TO 50 MPH. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS ARE EXPECTED IN THE AFTERNOONS AND EVENINGS EACH DAY. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED FOR YOUR AREA. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ARS/CAMP
In the hours before
Special weather statement, Jun 13, 3:20 PM EDT, 5 hours 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 320 PM EDT SUN JUN 13 2004 GAZ164-132000- CHARLTON GA- 320 PM EDT SUN JUN 13 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CHARLTON COUNTY FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 400 PM EDT... AT 320 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 9 MILES SOUTHWEST OF FOLKSTON...MOVING NORTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND FOLKSTON...HOMELAND AND RACE POND THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Jun 13, 3:21 PM EDT, 5 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 321 PM EDT SUN JUN 13 2004 GAZ133-135-132000- APPLING GA-JEFF DAVIS GA- 321 PM EDT SUN JUN 13 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR APPLING AND JEFF DAVIS COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 400 PM EDT... AT 321 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF GRAHAM TO 5 MILES SOUTHEAST OF BAXLEY...MOVING NORTHEAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BAXLEY...HAZLEHURST...GRAHAM AND PINE GROVE THROUGH 400 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZAPPE
Special weather statement, Jun 13, 4:19 PM EDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 419 PM EDT SUN JUN 13 2004 GAZ151-132100- PIERCE GA- 419 PM EDT SUN JUN 13 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PIERCE COUNTY FOR STRONG THUNDERSTORM WINDS VALID UNTIL 500 PM EDT... AT 419 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTHWEST OF BRISTOL...OR ABOUT 8 MILES NORTH OF BLACKSHEAR...DRIFTING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND BRISTOL...BLACKSHEAR AND PATTERSON THROUGH 500 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE AND LOCALLY HEAVY RAINFALL. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CARROLL
Special weather statement, Jun 13, 5:44 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 544 PM EDT SUN JUN 13 2004 FLZ023-024-GAZ164-132230- BAKER FL-CHARLTON GA-NASSAU FL- 544 PM EDT SUN JUN 13 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR WESTERN NASSAU... EASTERN BAKER AND SOUTHERN CHARLTON COUNTIES FOR STRONG THUNDERSTORM WINDS VALID UNTIL 630 PM EDT... AT 544 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 6 MILES SOUTHWEST OF BRYCEVILLE...OR ABOUT 19 MILES SOUTHWEST OF CALLAHAN...DRIFTING NORTH AT 5 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS AROUND BRYCEVILLE...ST. GEORGE AND CALLAHAN THROUGH 630 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE AND LOCALLY HEAVY RAINFALL OF UP TO 2 INCHES. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CARROLL
Special weather statement, Jun 13, 6:23 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 623 PM EDT SUN JUN 13 2004 FLZ037-040-132315- MARION FL-PUTNAM FL- 623 PM EDT SUN JUN 13 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHWEST MARION AND PUTNAM COUNTIES FOR STRONG THUNDERSTORM WINDS VALID UNTIL 715 PM EDT... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTHEAST OF HOG VALLEY...OR ABOUT 8 MILES NORTHWEST OF SALT SPRINGS...MOVING NORTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND HOG VALLEY... INTERLACHEN...HOLLISTER...MANNVILLE...PALATKA...FLORAHOME AND CARRAWAY THROUGH 715 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CARROLL
Special weather statement, Jun 13, 6:23 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED HEADLINE NATIONAL WEATHER SERVICE JACKSONVILLE FL 623 PM EDT SUN JUN 13 2004 FLZ037-040-132315- MARION FL-PUTNAM FL- 623 PM EDT SUN JUN 13 2004 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR NORTHEAST MARION AND PUTNAM COUNTIES FOR STRONG THUNDERSTORM WINDS VALID UNTIL 715 PM EDT... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTHEAST OF HOG VALLEY...OR ABOUT 8 MILES NORTHWEST OF SALT SPRINGS...MOVING NORTH AT 15 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS AROUND HOG VALLEY... INTERLACHEN...HOLLISTER...MANNVILLE...PALATKA...FLORAHOME AND CARRAWAY THROUGH 715 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. CARROLL
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 11:04 PM EDT | Flash Flood Warning | JAX | Duval, Nassau | 3 hr |
Nearby
Flash Flood Warnings in Florida, 2004Every flash flood warning in 2004
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.